# SDR 2012FA0000518

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: General aviation
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 49,303 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31807
- Condition: Dented
- Location: Bs 1898.45
- Part time: 49,303 hours, 7,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1898.45 ON UPPER LEFT SURFACE. REPAIRED IAW SRM 53-00-01 FIG 201.
